Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 159, NWS Albuquerque, NM

June 7, 2017Guadalupe County, San Miguel County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 7, 2017, 4:15 PM MDT for Guadalupe County, San Miguel County, Torrance County, New Mexico. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2017, 4:15 PM MDT (22:15 UTC)
Expired
Jun 7, 2017, 5:00 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Guadalupe County, NM, San Miguel County, NM, Torrance County, NM

The radar

The Cannon AFB radar (KFDX), 149 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 5:00 PM MDTHAIL 13 S Milagro, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1948 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

772 
WUUS55 KABQ 072215
SVRABQ
NMC019-047-057-072300-
/O.NEW.KABQ.SV.W.0159.170607T2215Z-170607T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
415 PM MDT WED JUN 7 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southwestern San Miguel County in northeastern New Mexico...
  Northwestern Guadalupe County in east central New Mexico...
  Northeastern Torrance County in central New Mexico...

* Until 500 PM MDT.

* At 412 PM MDT, a severe thunderstorm was located 7 miles southwest
  of Anton Chico, or 31 miles west of Santa Rosa, moving southeast at
  20 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...NMDOT reported several inches of accumulation of quarter 
           sized hail. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Pintada and Milagro. 

This includes Interstate 40 between Mile Markers 238 and 259.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact the National Weather Service 
office in Albuquerque at 1.888.386.7637.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3513 10533 3520 10512 3486 10484 3476 10529
TIME...MOT...LOC 2212Z 336DEG 19KT 3511 10520 

HAIL...1.50IN
WIND...60MPH
 
$$

Shoemake
1 follow-up statement
163 
WWUS55 KABQ 072238
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
438 PM MDT WED JUN 7 2017

NMC047-057-072247-
/O.CAN.KABQ.SV.W.0159.000000T0000Z-170607T2300Z/
San Miguel-Torrance-
438 PM MDT WED JUN 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SAN MIGUEL AND
NORTHEASTERN TORRANCE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3484 10493 3476 10529 3504 10529 3510 10509
TIME...MOT...LOC 2237Z 351DEG 20KT 3498 10521 

$$

NMC019-072300-
/O.CON.KABQ.SV.W.0159.000000T0000Z-170607T2300Z/
Guadalupe-
438 PM MDT WED JUN 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHWESTERN GUADALUPE COUNTY...

At 437 PM MDT, a severe thunderstorm was located 15 miles south of
Anton Chico, or 25 miles north of Vaughn, moving south at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Pintada and Milagro. 

This includes Interstate 40 between Mile Markers 240 and 255.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather contact the National Weather Service office 
in Albuquerque at 1.888.386.7637.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3484 10493 3476 10529 3504 10529 3510 10509
TIME...MOT...LOC 2237Z 351DEG 20KT 3498 10521 

HAIL...1.50IN
WIND...60MPH
 
$$

Shoemake

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:51 PM MDT, 1 hour 24 minutes earlier.

Area forecast discussion, Jun 7, 2:51 PM MDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
251 PM MDT Wed Jun 7 2017

.SYNOPSIS...
Another round of showers and thunderstorms today will impact central
and eastern NM through this evening. These storms will be capable of
producing heavy rain, strong outflow winds, small hail, and frequent
lightning strikes. A few storms may become severe over eastern NM
this evening. An upper level trough developing along the west coast
will force drier air into central and western NM Thursday. This dry
air will overtake all of NM Saturday through Monday with widespread
breezy to windy conditions. Temperatures will soar into the 80s and
90s across the entire state, with even some low 100s over the far
southeast plains. There are no indications of moisture returning to
the area for at least the next 7 days.

&&

.DISCUSSION...
Sufficient moisture and instability over the region today has led to
yet another round of showers and storms around the higher terrain.
The center of the upper level ridge has shifted slightly farther
east into northern Chihuahua so storm motions have become slightly
more east/southeast. GOES high density winds is picking up a 30 to
35kt speed max along the northern periphery of the upper high and
this is not shown well by models. The current SPC marginal risk area
extends to the central mt chain but would not be surprised to see
some strong storms in the Rio Grande Valley as well. The latest radar
and MRMS MESH products attest to this with strong storms on the
approach to the ABQ metro.

After an active evening over eastern NM, a much quieter pattern is
on the way for Thursday through much of next week. The upper trough
along the west coast will slide north of NM over the weekend and
force a large dry intrusion over the state. Stronger winds aloft will
interact with deepening surface low pressure over southeast CO to
produce at least widespread breezy conditions, especially for eastern
NM. The hottest temperatures of the season so far will develop over
the area beginning Friday. Much of central and western NM will soar
into the 80s and 90s, with low 100s likely over the southeast plains
through Monday.

The upper trough will pass north of NM Monday and allow temps to
trend cooler over the state Tuesday. A zonal flow flow pattern will
develop in its wake Wednesday with no end in site to dry and very
warm conditions through the end of next week.

Guyer

&&

.FIRE WEATHER...
The weather pattern today has held very comparable to yesterday with
the placement and coverage of storms favoring the southwestern
mountains and central mountain chain. And with the ridge of high
pressure aloft over western NM, storms will continue to drift to the
southeast at about 10 to 15 mph, gradually filling into the high
plains in the eastern tier of the state through the evening. The
driest air has invaded the far northwestern to west central zones
where RH has already fallen below 15 percent. Fortunately,
prevailing winds have been fairly light, but showers and
thunderstorms will create their own localized gusty and erratic wind
fields through the evening. With all the storms expected east of the
mountains this evening, outflow is expected to be channeled through
the gaps/canyons and into the Rio Grande valley where some gusty
conditions could develop.

As has been advertised for a few days now, some drier air is still
expected to invade more of northwestern to north central NM on
Thursday. This will limit storm potential there with a chance for a
few drier thunderstorms on the edge of the drier airmass nosing in.
The extent of the drying in the northwest corner will be substantial
with single digit dewpoints and RH values plummeting to 5 percent or
less around the northwest plateau/San Juan basin. Breezes will be
moderate in the central to western zones Thursday afternoon. High
Haines of 6 will encompass this dry air. Isolated to scattered
storms will still be possible in the southwest mountains and along
and east of the central mountain chain, and perhaps a few strong to
severe cells along/east of the central mountain chain.

The drier westerly flow advances even farther east by Friday as the
ridge aloft begins to lay over due to an approaching Pacific upper
low. Dewpoints will lower substantially, enough to shut down
thunderstorm chances even in the plains of NM. Temperatures will run
near to slightly above normal with breezy conditions.

The breezes will continue increasing day-by-day into Saturday,
Sunday, and Monday as the flow aloft steadily increases while the
upper low works into the Great Basin. Conditions may not initially
meet critical thresholds on Saturday, but critical winds will become
increasingly juxtaposed over the dry, unstable airmass toward Sunday
and more-so on Monday. This period will warrant close attention
given the abundant recent wildfires and controlled burning ongoing,
but it does certainly fit within the climatological norm.

52

&&

.AVIATION...
18Z TAF CYCLE
Showers and thunderstorms will favor the southwest mountains and
areas along and east of the central mountain chain again today with a
few isolated storms also filling between. Some storms will be strong
to severe again along and east of the central mountain chain with
activity drifting east or southeast at about 10 to 15 mph through the
afternoon and evening. Large hail, gusty downburst winds, and heavy
downpours will temporarily bring ceilings/visibility down to MVFR/IFR
categories. Any storms that develop along or west of the Rio Grande
would generally tend to produce more gusty winds rather than heavy
rain/hail. Storms are expected to slowly diminish through the late
evening and early morning hours Thursday.

52

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  55  92  54  91 /   5   5   0   0
Dulce...........................  45  85  43  84 /  10   5   5   0
Cuba............................  51  87  51  87 /  20   5   5   0
Gallup..........................  50  88  46  87 /  10   5   0   0
El Morro........................  46  82  44  82 /  30  10   5   0
Grants..........................  53  87  49  87 /  20  10   5   0
Quemado.........................  55  82  54  83 /  30  20   5   0
Glenwood........................  52  94  53  96 /  40  40   5   0
Chama...........................  45  79  44  78 /  20  10   5   0
Los Alamos......................  58  81  59  83 /  50  10   5   0
Pecos...........................  49  84  51  85 /  60  20  10   5
Cerro/Questa....................  48  78  47  80 /  40  20  10   5
Red River.......................  41  72  42  73 /  50  30  10   5
Angel Fire......................  37  75  38  76 /  50  30  10   5
Taos............................  45  83  45  85 /  40  10  10   0
Mora............................  48  79  50  81 /  50  20  10   5
Espanola........................  59  89  58  90 /  40   5   5   0
Santa Fe........................  57  83  57  84 /  50  10  10   0
Santa Fe Airport................  54  88  54  89 /  50   5   5   0
Albuquerque Foothills...........  63  91  62  92 /  40   5   5   0
Albuquerque Heights.............  64  92  64  93 /  30   5   5   0
Albuquerque Valley..............  63  93  62  94 /  30   5   5   0
Albuquerque West Mesa...........  62  94  61  94 /  30   5   0   0
Los Lunas.......................  60  95  59  96 /  30   5   5   0
Rio Rancho......................  63  92  62  93 /  30   5   0   0
Socorro.........................  62  92  61  95 /  30  10  10   0
Sandia Park/Cedar Crest.........  50  87  52  88 /  40  10   5   0
Tijeras.........................  57  89  58  90 /  40   5   5   0
Moriarty/Estancia...............  51  87  51  88 /  40  10  10   0
Clines Corners..................  52  84  53  86 /  50  10  10   0
Gran Quivira....................  55  88  56  90 /  50  10  10   0
Carrizozo.......................  61  88  62  91 /  40  10  20   5
Ruidoso.........................  51  82  54  85 /  60  40  30  10
Capulin.........................  49  80  52  85 /  50  30  40   5
Raton...........................  47  86  50  89 /  50  30  30   5
Springer........................  49  87  49  90 /  50  20  20   5
Las Vegas.......................  49  84  52  86 /  50  20  10   5
Clayton.........................  53  85  57  91 /  60  30  30   5
Roy.............................  52  85  53  91 /  50  20  20   5
Conchas.........................  60  92  61  96 /  50  20  20   5
Santa Rosa......................  55  91  58  95 /  50  20  10   0
Tucumcari.......................  58  94  60  98 /  50  20  30   5
Clovis..........................  60  90  61  96 /  60  20  30   5
Portales........................  62  90  64  96 /  60  20  30   5
Fort Sumner.....................  61  92  63  97 /  50  20  20   5
Roswell.........................  64  96  64 101 /  50  20  20   5
Picacho.........................  59  88  62  92 /  60  30  30   5
Elk.............................  56  83  59  87 /  60  30  30   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Jun 7, 3:55 AM MDT, 12 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
355 AM MDT Wed Jun 7 2017

NMZ501>540-081000-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
355 AM MDT Wed Jun 7 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk of severe thunderstorms this afternoon into
this evening for much of the east central and southeast plains of
New Mexico where isolated thunderstorms may be capable of producing
large hail, damaging winds, and perhaps a brief tornado.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few strong thunderstorms are possible across the eastern plains
Thursday afternoon and evening. Otherwise, dry air from the west will
end thunderstorms chances on Friday. Very dry air along with very
warm to hot temperatures and breezy to locally windy conditions are
expected over the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required today and for eastern New Mexico
due to the threat for severe thunderstorms.

33

In the hours before

Special weather statement, Jun 7, 3:20 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
320 PM MDT WED JUN 7 2017

NMZ515-528-072200-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
320 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 400 PM
MDT...

At 319 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Ocate, or 14 miles west of Wagon Mound, moving
southeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Valmora and Shoemaker.

This includes Interstate 25 between Mile Markers 369 and 386.

If threatening weather approaches your area, take shelter in a sturdy
building.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3618 10491 3588 10462 3577 10484 3578 10493
      3608 10510
TIME...MOT...LOC 2119Z 328DEG 16KT 3607 10496

54
Special weather statement, Jun 7, 3:22 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
322 PM MDT WED JUN 7 2017

NMZ508-072200-
Southwest Mountains-
322 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SOCORRO COUNTY UNTIL
400 PM MDT...

At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Magdalena, or 20 miles southwest of Socorro, moving
southeast at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central
Socorro County.

&&

LAT...LON 3398 10746 3405 10718 3384 10703 3381 10707
      3378 10718 3379 10720 3378 10723 3377 10723
      3375 10730
TIME...MOT...LOC 2122Z 324DEG 14KT 3393 10723

Guyer
Special weather statement, Jun 7, 3:26 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
326 PM MDT WED JUN 7 2017

NMZ507-519-072200-
West Central Highlands-Middle Rio Grande Valley/Albuquerque Metro
Area-
326 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CIBOLA...SOUTH
CENTRAL SANDOVAL AND BERNALILLO COUNTIES UNTIL 400 PM MDT...

At 325 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Northern Meadows to 18
miles west of Paradise Hills to near Mesita. Movement was east at 20
mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Rio Rancho, Northern Meadows, Mariposa, Rio Rancho City Center,
Tohajiilee, Paguate and Encinal.

&&

LAT...LON 3525 10718 3545 10696 3536 10660 3512 10681
      3498 10715 3511 10743
TIME...MOT...LOC 2125Z 288DEG 17KT 3536 10684 3517 10702 3506 10729

Guyer
Local storm report, Jun 7, 3:52 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
352 PM MDT WED JUN 07 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             3 W CHAPELLE            35.39N 105.34W
06/07/2017  E1.00 INCH       SAN MIGUEL         NM   NMDOT

&&

EVENT NUMBER ABQ1702023

RJH
Special weather statement, Jun 7, 3:53 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
353 PM MDT WED JUN 7 2017

NMZ507-519-521-072215-
Sandia/Manzano Mountains-West Central Highlands-Middle Rio Grande
Valley/Albuquerque Metro Area-
353 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANDOVAL AND
BERNALILLO COUNTIES UNTIL 415 PM MDT...

At 352 PM MDT, Doppler radar was tracking a strong outflow boundary
along a line extending from Rio Rancho to the Albuquerque west side
to 6 miles northwest of South Valley. Movement was southeast at 35
mph.

Wind gusts up to 50 mph will be possible with this outflow.

Locations impacted include...
Albuquerque, Rio Rancho, Corrales, Bernalillo, Los Ranchos De
Albuquerque, Enchanted Hills, Mariposa, Cabezon, Coronado State
Monument and Vista Hills.

This includes the following highways...
 Interstate 40 between Mile Markers 132 and 170.
 Interstate 25 between Mile Markers 211 and 243.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3531 10639 3505 10644 3493 10654 3487 10702
      3508 10713 3514 10696 3525 10684 3538 10679
TIME...MOT...LOC 2152Z 297DEG 30KT 3536 10666 3519 10668 3506 10678
3497 10700

Guyer
Special weather statement, Jun 7, 3:53 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
353 PM MDT WED JUN 7 2017

NMZ515-527-528-072230-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-Raton
Ridge/Johnson Mesa-
353 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 430
PM MDT...

At 353 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Cimarron, or 27 miles northwest of Springer, moving
southeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Cimarron and Philmont Scout Ranch.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3674 10503 3680 10482 3650 10457 3641 10495
TIME...MOT...LOC 2153Z 328DEG 23KT 3669 10489

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:24 PM MDTSpecial Weather StatementABQ21 min
Jun 6, 6:46 PM MDTSpecial Weather StatementABQQuay59 min
Jun 6, 7:44 PM MDTSpecial Weather StatementABQCurry31 min
Jun 6, 8:14 PM MDTSpecial Weather StatementABQCurry46 min
Jun 6, 8:46 PM MDTSpecial Weather StatementABQRoosevelt44 min
Jun 7, 1:53 PM MDTSpecial Weather StatementABQSan Miguel37 min
Jun 7, 2:05 PM MDTSpecial Weather StatementABQMora40 min
Jun 7, 2:31 PM MDTSpecial Weather StatementABQSocorro44 min
Jun 7, 2:36 PM MDTSpecial Weather StatementABQSan Miguel39 min
Jun 7, 2:44 PM MDTSevere Thunderstorm WarningABQSandoval20 min
Jun 7, 2:49 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel41 min
Jun 7, 2:59 PM MDTAreal Flood AdvisoryABQColfax, Mora2 hr
Jun 7, 3:08 PM MDTSpecial Weather StatementABQCatron37 min
Jun 7, 3:15 PM MDTSpecial Weather StatementABQColfax45 min
Jun 7, 3:20 PM MDTSpecial Weather StatementABQMora40 min
Jun 7, 3:22 PM MDTSpecial Weather StatementABQSocorro38 min
Jun 7, 3:25 PM MDTSevere Thunderstorm WarningABQMora, San Miguel50 min
Jun 7, 3:26 PM MDTSpecial Weather StatementABQBernalillo34 min
Jun 7, 3:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel, Torrance46 min
Jun 7, 3:53 PM MDTSpecial Weather StatementABQColfax37 min
Jun 7, 4:17 PM MDTSpecial Weather StatementABQBernalillo28 min
Jun 7, 4:33 PM MDTSevere Thunderstorm WarningABQColfax42 min
Jun 7, 4:40 PM MDTSpecial Weather StatementABQValencia35 min
Jun 7, 4:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance48 min
Jun 7, 5:02 PM MDTSpecial Weather StatementABQValencia28 min
Jun 7, 5:28 PM MDTSpecial Weather StatementABQValencia32 min
Jun 7, 5:36 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia26 min
Jun 7, 5:41 PM MDTSpecial Weather StatementABQLincoln19 min
Jun 7, 5:49 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance21 min
Jun 7, 5:58 PM MDTSevere Thunderstorm WarningABQLincoln47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.